# SDR DLL10971685

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drag Strut
- Part number: 1549407103
- Condition: Corrosion
- Location: Nr 3 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD O/B LUG OF THE NUMBER 3 ENGINE PYLON DRAG STRUT WAS FOUND WITH CORROSION DAMAGE ON THE INNER AND OUTER FACES.  THE INNER FACE OF THE OUTBOARD LUG WAS MACHINED 0.041.  THE OUTER FACE OF THE OUTBOARD LUG WAS MACHINED 0.023. A LOCAL BLEND OF 0.013 BY .375 DIAMETER WAS ALSO REQUIRED TO REMOVE CORROSION FROM THE OUTER FACE.  THE NR 3 PYLON DRAG STRUT OUTBOARD LUG THICKNESS REMAINING IS 1.333.
